Q-DRYL 12.5MG/5ML LIQUID

 
 

Q-DRYL 12.5MG/5ML LIQUID   Enlarge image

Brand Name Equivalent:
Q-DRYL 12.5MG/5ML LIQUID

Looking for prescription drug prices?

Prescription co-pays vary by insurance coverage. As a result, we don't provide a drug price until we process your prescription and determine your co-pay.

For out-of-pocket prices:

Drug Information For:

Q-DRYL 12.5MG/5ML LIQUID

Ingredient Name:

DIPHENHYDRAMINE (dye-fen-HYE-dra-meen)

Drug Manufacturer:

QUALITEST

Common Uses:

This medicine is an antihistamine used to treat or prevent allergy symptoms, to treat Parkinson's disease, to prevent nausea or vomiting, or to cause sedation. It may also be used to treat other conditions as determined by your doctor.

Before Using This Medicine:

INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE THIS MEDICINE if you are also taking sodium oxybate. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking beta-blockers (eg, metoprolol, carvedilol, propranolol, timolol). Inform your doctor of any other medical conditions including glaucoma, trouble urinating, prostate problems, sleep apnea, breathing problems (eg, asthma, emphysema, chronic bronchitis), allergies, pregnancy, or breast-feeding.

How to Use This Medicine:

Follow the directions for using this medicine provided by your doctor. THIS MEDICINE MAY BE TAKEN with food if it upsets your stomach. STORE THIS MEDICINE at room temperature in a tightly-closed container, away from heat and light. IF YOU MISS A DOSE OF THIS MEDICINE and you are taking it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.

Cautions:

DO NOT TAKE THIS MEDICINE if you have had an allergic reaction to it or are allergic to any ingredient in this product. DO NOT EXCEED THE RECOMMENDED DOSE or take this medicine for longer than prescribed without checking with your doctor. AVOID ALCOHOL while you are using this medicine. THIS MEDICINE WILL ADD TO THE EFFECTS of alcohol and other depressants. Ask your pharmacist if you have questions about which medicines are depressants. This medicine may cause drowsiness. DO NOT DRIVE, OPERATE MACHINERY, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. Using this medicine alone, with other medicines, or with alcohol may lessen your ability to drive or to perform other potentially dangerous tasks. DO NOT BECOME OVERHEATED in hot weather or during exercise or other activities since heatstroke may occur. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. Check the labels on all your medicines because they may also contain diphenhydramine. This includes diphenhydramine either taken by mouth or applied to the skin (e.g., anti-itch cream, ointment, or spray). Ask your pharmacist about the safe use of those products. FOR WOMEN: THIS MEDICINE IS EXCRETED IN BREAST MILK. DO NOT BREAST-FEED while taking this medicine.

Possible Side Effects:

SIDE EFFECTS, that may go away during treatment, include drowsiness; dizziness; dry mouth, throat, and nose; or thickening of mucus in nose or throat. If they continue or are bothersome, check with your doctor. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist. This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your healthcare provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Overdose:

If overdose is suspected, contact your local poison control center or emergency room immediately. Symptoms of overdose may include unusual weakness, excitement, hallucinations, tremor, muscle twitching, loss of consciousness, and seizures. In children, symptoms may include abnormal eye movements, flushed face, excitation, agitation, irritability, bizarre behavior, confusion, restlessness, twitching, tiredness, abnormal tongue movement, trembling, slurred speech, loss of coordination, loss of consciousness, and seizures.

Additional Information:

DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of the reach of children.

Copyright 2014 Wolters Kluwer Health, Inc.

Disclaimer

- This information is not intended to substitute for professional medical advice. Be sure to contact your physician, pharmacist or other health care provider for more information about this medication. By searching these web site pages, you agree to our terms and conditions of use.